# SDR 3GMA2024120304

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N486LF
- Make and model: Bolkms BK117C1
- Aircraft serial: 7513
- Aircraft time: 8,647 hours, 25,871 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTED STRONG FUEL SMELL IN FLIGHT. RETURNED TO BASE.
